# SDR QXEA2013032100642

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR AFT FRAME HAS CORROSION AROUND 2 FASTENER HOLES FOR DOOR LINER. REMOVED CORROSION ON AFT FRAME IN 2(EA) AREAS, 1 W X 1 L. IAW SRM (R12) 51-21-00-00-02.  MIN THICKNESS NOTED .061", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801, PT 1, & 51-00-06-910-801, PT 1, REV9.  ALODINED & PRIMED IAW Q400 SRM 51-21-10-02-01 & SRM 51-25-10-02-01 REV12.  APPLIED EXTERIOR TOPCOAT IAW SRM 51-25-15-02-01, REV 12 MIN THICKNESS NOTED IS .061 WHICH IS WITHIN LIMITS IAW R/D 8/4-52-928 SEC 1, SHEET 3 DATED 2013-03-19 ISS 1.  NOTE TOPCOAT APPLIED IAW SRM 51-20-00-00-01, REV 12, PG 18.  COMPLIED WITH CARD RID 814-52-928
